Random Structures & Algorithms

Cover image for Random Structures & Algorithms

December 2005

Volume 27, Issue 4

Pages 413–552

    1. Proofs of the Parisi and Coppersmith-Sorkin random assignment conjectures (pages 413–444)

      Chandra Nair, Balaji Prabhakar and Mayank Sharma

      Version of Record online: 5 OCT 2005 | DOI: 10.1002/rsa.20084

    2. Asymptotic behavior of random heaps (pages 476–489)

      J. B. Hough

      Version of Record online: 22 JUN 2005 | DOI: 10.1002/rsa.20077

    3. The random binary growth model (pages 520–552)

      Nicholas Georgiou

      Version of Record online: 6 OCT 2005 | DOI: 10.1002/rsa.20083

SEARCH

SEARCH BY CITATION